# SDR YENA20150708257

- Difficulty date: July 8, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 20,669 hours, 12,458 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2007051572
- Condition: Contaminated
- Location: Nr 2
- Part time: 20,617 hours, 12,315 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE, LAV SMOKE EICAS WARNING AT 500 AGL CABIN CREW REPORTED SMOKE IN AFT CABIN.  ACCOMPLISHED INSPECTION FOR SMOKE IN CABIN.  FOUND EVIDENCE OF COFFEE GRINDS IN NR 2 PACK ACM ASSEMBLY.  R & R NR 2 ACM IAW MM 21-51-05, NO LEAKS NOTED, OPS CHECKS GOOD ADDITIONAL COMPONENT CHANGE IAW MCC R/R DUAL HEAT EXCHANGER IAW MM 2-51-04.  OPS CHECKS GOOD.
